I dont know whats happening to me Watch

Anonymous #1
#1
Report Thread starter 1 week ago
#1
So i was fairly fine, no troubles in my head or anything.
But then i wen to phychatrist coz my friend didnt want to go alone so i was like whatever i will go
Do when i got there the phychatrist gave me pills to eat for 40 days. It has been a week since he gave them to me.
But now i getting weird thoughts, thoughts like wht would bleach taste like, or what if everything is fake and everything.
I also have been having stomach issues.
So i am super paranoid. Like i thought tht phychtrust would make a person free of weird thoughts, not have them. Also i feel sleepy and drowsy a lot. Even tho i have always been a light sleeper and slept less since my childhood.
So wht should i do should i stop eating those pills
0
reply
Miab23029
Badges: 1
Rep:
?
#2
Report 1 week ago
#2
(Original post by Anonymous)
So i was fairly fine, no troubles in my head or anything.
But then i wen to phychatrist coz my friend didnt want to go alone so i was like whatever i will go
Do when i got there the phychatrist gave me pills to eat for 40 days. It has been a week since he gave them to me.
But now i getting weird thoughts, thoughts like wht would bleach taste like, or what if everything is fake and everything.
I also have been having stomach issues.
So i am super paranoid. Like i thought tht phychtrust would make a person free of weird thoughts, not have them. Also i feel sleepy and drowsy a lot. Even tho i have always been a light sleeper and slept less since my childhood.
So wht should i do should i stop eating those pills
Awk u poor thing! Maybe the first few weeks of taking these new pills they have side effects that subsidise after a while or perhaps these arent the pills for you. I think u should talk to your psychiatrist or even your doctor before stopping them and tell them how they've been making u feel and if these side effects are normal. Hope u make a quick recovery!
0
reply
Anonymous #1
#3
Report Thread starter 1 week ago
#3
(Original post by Miab23029)
Awk u poor thing! Maybe the first few weeks of taking these new pills they have side effects that subsidise after a while or perhaps these arent the pills for you. I think u should talk to your psychiatrist or even your doctor before stopping them and tell them how they've been making u feel and if these side effects are normal. Hope u make a quick recovery!
I was thinking of the same thing of asking him to change meds. Thank u for ur cobcern
1
reply
Pathway
Badges: 20
Rep:
?
#4
Report 1 week ago
#4
People gradually need less sleep as they grow older, that's normal.

Speak to the psychiatrist about the thoughts you're having. Regarding the whole "what if everything is fake" thing that could be dissociation.
0
reply
Anonymous #1
#5
Report Thread starter 1 week ago
#5
(Original post by Pathway)
People gradually need less sleep as they grow older, that's normal.

Speak to the psychiatrist about the thoughts you're having. Regarding the whole "what if everything is fake" thing that could be dissociation.
Thats the weird thing that i need more sleep niw after pills b4 i used to sleep like 4 ish hours from like when i was 10 but after the pills my sleep is 8 hours
0
reply
Kindred
Badges: 20
Rep:
?
#6
Report 1 week ago
#6
(Original post by Anonymous)
So i was fairly fine, no troubles in my head or anything.
But then i wen to phychatrist coz my friend didnt want to go alone so i was like whatever i will go
Do when i got there the phychatrist gave me pills to eat for 40 days. It has been a week since he gave them to me.
But now i getting weird thoughts, thoughts like wht would bleach taste like, or what if everything is fake and everything.
I also have been having stomach issues.
So i am super paranoid. Like i thought tht phychtrust would make a person free of weird thoughts, not have them. Also i feel sleepy and drowsy a lot. Even tho i have always been a light sleeper and slept less since my childhood.
So wht should i do should i stop eating those pills
They should not have prescribed any treatments if you were not the patient they were seeing. Please arrange to see your GP or another psych for a second opinion. I would contact GP asap regarding these current thoughts as they sound like a side effect to this medication and that can either be normal and pass over time or be a problem. Seeing as how they were prescribed to you is so unusual I would make sure to see somebody in case you were also prescribed the wrong medication or dose. Psychiatric medication can be complicated as it is and different people react differently.
Please don't quit cold turkey without talking to a doctor as that can also cause issues. If you feel like you should stop taking them try to get in touch with a doctor or at least a pharmacist first to make sure it's okay to come off them suddenly.

Do you know what medication it is or why the psychiatrist prescribed them to you (assuming they were prescribed)? It's unusual for a doctor to prescribe something without there being any issue to start with.

Please see a different doctor to the one who prescribed you the pills to make sure there isn't anything strange going on.
Last edited by Kindred; 1 week ago
0
reply
Jack22031994
Badges: 21
Rep:
?
#7
Report 1 week ago
#7
why were you given medication?? you werent the patient??
0
reply
Roman Koval
Badges: 4
Rep:
?
#8
Report 1 week ago
#8
You should go to another psychiatrist and talk to him and also show him the meds prescribed by the psychiatrist you been to. Doctors make mistakes too so it's always better to check in with a couple of diffrent doctors to see if they will think differently.
0
reply
Welshvisitor
Badges: 20
Rep:
?
#9
Report 1 week ago
#9
Get an appointment with him/her as soon as you can. Call-up and explain that you’re having those thought about bleach. Tell the receptionist that and don’t wait until you’re in front of the psychiatrist.
Last edited by Welshvisitor; 1 week ago
0
reply
Lostx
Badges: 17
Rep:
?
#10
Report 1 week ago
#10
(Original post by Jack22031994)
why were you given medication?? you werent the patient??
Exactly, that’s why I thought he was a troll, but apparently not :confused:
0
reply
Anonymous #1
#11
Report Thread starter 1 week ago
#11
(Original post by Jack22031994)
why were you given medication?? you werent the patient??
me and her both went to get checked out becoz she didnt want to be the only one getting checked by the doctor so we both set up appointments together
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How has the start of this academic year been for you?

Loving it - gonna be a great year (131)
18.27%
It's just nice to be back! (194)
27.06%
Not great so far... (258)
35.98%
I want to drop out! (134)
18.69%

Watched Threads

View All